# SDR REXA2013122202235

- Difficulty date: December 22, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 15,383 hours, 9,725 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT INOPERATIVE BY MAIN CABIN DOOR.    R & R FLASHLIGHT.  OPS CHECKED GOOD, IAW AMM 25-61-00.
